# SDR QXEA2010062100357

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,809 hours, 8,318 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTENING DAMAGE AT RT ELEVATOR T/E OTBD END.  REMOVED PANEL 344AR AND RT ELEVATOR END CAP FOR ACCESS TO DAMAGE.  REMOVED DAMAGED PIECES FROM PREVIOUS REPAIR, NO FURTHER DAMAGE NOTED.  REF RD 8/4-55-061 PERMANENT REPAIR INSTRUCTIONS 1-7.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW RD 8/4-55-061 PERMANENT REPAIR INSTRUCTIONS 8-14.  INSTALLED PANEL 344AR AND RT ELEVATOR END CAP.
